Alert archive / Mississippi / Wind Advisories in 2013

Wind Advisory 3, NWS Jackson, MS

February 18, 2013East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; 7 counties in Mississippi; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at Feb 18, 2013, 4:51 AM CST for East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; 7 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Feb 18, 2013, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2013, 4:51 AM CST (10:51 UTC)
In effect from
Feb 18, 2013, 9:00 AM CST
Expired
Feb 18, 2013, 6:00 PM CST
In force
9 hr
Issued by
NWS Jackson, MS

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2428 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WWUS74 KJAN 181051
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
451 AM CST MON FEB 18 2013

...GUSTY SOUTHERLY WINDS EXPECTED IN THE DELTA TODAY...

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-181900-
/O.NEW.KJAN.WI.Y.0003.130218T1500Z-130219T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA...
MAYERSVILLE...ROLLING FORK...ANGUILLA
451 AM CST MON FEB 18 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* TIMING: 9AM THROUGH 6PM

* WINDS: SOUTHERLY SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS UP TO
  40 MPH WILL BE POSSIBLE THROUGH THE AFTERNOON AHEAD OF AN
  APPROACHING COLD FRONT. WINDS WILL SHIFT OUT OF THE WEST AND
  NORTHWEST FOLLOWING COLD FRONTAL PASSAGE THIS EVENING AND WIND
  SPEEDS SHOULD DIMINISH.

* IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS GARBAGE CANS WILL 
  BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH 
  PROFILE VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADWAYS... 
  AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL 
  AND CAUSE PROPERTY DAMAGE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


28
1 follow-up statement
344 
WWUS74 KJAN 181643
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1043 AM CST MON FEB 18 2013


ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-190000-
/O.CON.KJAN.WI.Y.0003.000000T0000Z-130219T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA...
MAYERSVILLE...ROLLING FORK...ANGUILLA
1043 AM CST MON FEB 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING: NOW THROUGH 6 PM.

* WINDS: SOUTHERLY SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS UP TO
  40 MPH WILL BE POSSIBLE THIS AFTERNOON AHEAD OF AN APPROACHING COLD
  FRONT. WINDS WILL SHIFT OUT OF THE WEST AND NORTHWEST FOLLOWING THE
  PASSAGE OF A COLD FRONT TONIGHT...AND WIND SPEEDS SHOULD SUBSIDE.

* IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE
  BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE
  VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADS...AND LARGE LOOSE
  BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY
  DAMAGE OR EVEN INJURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

19

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Feb 18, 4:38 AM CST, 13 minutes earlier.

Area forecast discussion, Feb 18, 4:38 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
438 AM CST MON FEB 18 2013

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...CONDITIONS ARE NOT
STARTING OUT AS CHILLY THIS MORNING. THIS COMES THANKS TO A
SOUTHERLY WIND THAT HAS REMAINED INCREASED OVERNIGHT. TEMPERATURES
ARE RUNNING ABOUT 10-14 DEGREES WARMER THAN LAST NIGHT AND DEWPOINTS
ARE ABOUT 7-12 DEGREES HIGHER. CLOUDS ARE NOTED JUST TO MY
WEST...GRADUALLY MOVING EAST AND SHOULD BEGIN TO OVERSPREAD THE CWA
AFTER SUNRISE. ALL OF THIS IS IN RESPONSE TO THE CWA BEING LOCATED
ON THE WESTERN SIDE OF A SFC HIGH LOCATED OVER FLORIDA...AND A
DEVELOPING 995MB SFC LOW LOCATED ACROSS SOUTH CENTRAL KANSAS. THE
PRESSURE GRADIENT BETWEEN THESE TWO SFC FEATURES IS TIGHT AND IS
EXPECTED TO REMAIN SO DURING THE DAY TODAY. THIS WILL LEAD TO GUSTY
SOUTHERLY WINDS ACROSS THE REGION. MOST LOCATIONS SHOULD SEE WINDS
AROUND 20MPH WITH GUSTS UP TO 30MPH...BUT LOCATIONS IN A PORTION OF
THE DELTA COULD SEE SUSTAINED WINDS UP TO 30MPH AND GUSTS TO 40MPH.
BECAUSE OF THIS...I HAVE ISSUED A WIND ADVISORY FOR MID MORNING
THROUGH THE AFTERNOON. IT IS FEASIBLE THAT A ROW OR SO OF COUNTIES
ON THE PERIPHERY OF THE CURRENT WIND ADVISORY COULD REACH CRITERIA
BUT RIGHT NOW LOOKS AS IF THEY MAY FALL JUST SHORT AND DID NOT
INCLUDE THEM AT THIS TIME. IT IS EXPECTED THAT WINDS OUTSIDE OF RAIN
AND STORMS SHOULD DIMINISH DURING THE EVENING.

CLOUDS SHOULD CONTINUE TO INCREASE ACROSS THE AREA AS MOISTURE
INCREASES AND THE SFC LOW...ASSOCIATED UPPER TROUGH AND ATTENDANT
COLD FRONT PUSH TOWARD THE CWA. MOST OF THE REGION SHOULD REMAIN DRY
THROUGH THE MORNING AND MOST LIKELY THROUGH THE DAY. HOWEVER... SOME
SHOWERS COULD START TO MOVE INTO THE CWA DURING LATE AFTERNOON. THE
MAIN BULK OF THE RAIN SHOULD WAIT UNTIL TONIGHT AND THIS IS WHERE
THE HIGHEST POPS HAVE BEEN PLACED. AS THE FRONT PUSHES EAST THROUGH
THE NIGHT...THERE WILL BE A POTENTIAL FOR AN ISOLATED THUNDERSTORM
TO OCCUR WITH THE SHOWERS. THE BEST LOCATION FOR THIS WILL BE ALONG
THE FRONT WHERE THE BEST FORCING IS LOCATED. GIVEN PLENTY OF WIND
AND WIND SHEAR(40KTS OF 0-1KM SHEAR) IN THE ATMOSPHERE...IF A STORM
COULD BECOME SFC BASED AND BETTER DEWPOINTS ARE ABLE TO MAKE IT IN
THE REGION...I CANT RULE OUT A STORM BECOMING ON THE STRONG SIDE
WITH GUSTY WINDS. WILL GO AHEAD AND INCLUDE MENTION OF THIS IN THE
HWO.

THE FRONT WILL CLEAR THE CWA BY AROUND 12Z ALONG WITH THE BULK OF
THE RAIN. SOME MODELS INDICATE THERE COULD BE SOME LINGERING LIGHT
RAIN IN MY FAR SOUTHEAST AROUND 12Z BUT HAVE GONE WITH A DRY
FORECAST. SFC HIGH PRESSURE WILL WEDGE INTO THE REGION FROM THE
NORTH TUESDAY ALONG WITH MID LEVEL SHORTWAVE RIDGING. MUCH DRIER AIR
WILL ALSO INVADE AS PW VALUES AROUND 0.18-0.20 INCHES ARE INDICATED
BY MODELS TO MOVE IN. TEMPERATURES WILL REMAIN ON THE COOLER SIDE
DURING THE PERIOD WITH HIGHS TUESDAY BEHIND THE FRONT RANGING FROM
THE LOWER 50S NORTH TO THE LOWER 60S SOUTH. OVERNIGHT LOWS WILL DIP
BELOW FREEZING ONCE AGAIN TUESDAY NIGHT...WITH UPPER 20S POSSIBLE IN
THE EAST GIVEN BEST LOCATION OF DRY AIR AND LESS OF A PRESSURE
GRADIENT. ACROSS MY WEST...SOME MOISTURE WILL BEGIN MOVING BACK IN
AND THERE COULD BE A LITTLE TIGHTER PRESSURE GRADIENT...KEEPING
WINDS A LITTLE MORE ELEVATED. /28/

.LONG TERM...WEDNESDAY THROUGH SUNDAY...LOW LEVEL RIDGING BEGINS TO
GIVE WAY WEDNESDAY. MOISTURE INCREASES AT MID LEVELS WEDNESDAY AND
WORKS ITS WAY DOWN. LAYERS BELOW 850 MB REMAIN DRY WITH SURFACE
DEWPOINTS IN THE 20S AND 30S AT MOST LOCATIONS THROUGH SUNRISE
THURSDAY. FLOW BACKS MORE SWLY ALOFT AND 850 MB SLY FLOW DEVELOPS IN
THE WAKE OF THE LOW LEVEL RIDGE...RESULTING IN INCREASING ISENTROPIC
LIFT FOR THE AREA WEDNESDAY NIGHT. LIGHT PRECIP THAT FALLS INTO COOL
AND DRY LOWER LEVELS WED AFTERNOON AND EVENING COULD POSSIBLY FALL AS
A MIX OF RAIN AND SLEET. HOWEVER WITH SUCH A DRY AIR MASS IN PLACE
AND RELATIVELY LOW CONFIDENCE ON THE HIGHER POPS ADVERTISED BY
MOS...WILL HOLD OFF ON THE MENTION OF WINTER PRECIP FOR NOW. MOISTURE
AT THE LOWEST LEVELS IS FORECAST TO RECOVER QUICKLY
THURSDAY...INTENSE LOW LEVEL MOISTURE TRANSPORT VALUES ARE FORECAST
AROUND 300. DEWPOINTS ARE FORECAST TO CLIMB BACK INTO THE 60S OVER
SRN ZONES BY THURSDAY EVENING BUT SURFACE BASED CAPE REMAINS BELOW
200 THU/THU NIGHT. HOWEVER WITH 400-600 VALUES OF 850 MB BASED CAPE
AND 300-500 ML MOST UNSTABLE CAPE WE WILL MAINTAIN A CHANCE OF STRONG
TO SEVERE CONVECTION FOR THE AREA. AS MARGINAL AS INSTABILITY LOOKS
FOR THURSDAY AND THURSDAY NIGHT...SHEAR VALUES ARE EXPECTED TO BE
INTENSE IN ASSOCIATION WITH THE 50-60 KT 850 MB JET THAT IS FORECAST
TO DEVELOP. 0-3KM HELICITY VALUES IN EXCESS OF 700 AND 0-6KM SHEAR IN
EXCESS 60-70 KTS INDICATE VERY ROBUST SHEAR PROFILES WILL BE IN PLACE
FOR THURSDAY AND THURSDAY NIGHT. WITH 0-1 KM SHEAR FORECAST TO BE IN
EXCESS OF 40 KTS THE POTENTIAL FOR TORNADOES WILL BE MAINTAINED IN
THE HWO. PERIODS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH 1.5-1.8
INCH PRECIPITABLE WATER VALUES FORECAST AND 850 MB DEWPOINTS TOPPING
OUT AROUND 12 DEGS. STRONG UPPER SUPPORT WILL HELP AS HEALTHY UPPER
DIVERGENCE IS EXPECTED WHEN AN INTENSE UPPER JET PUSHES ACROSS THE
ARKLATEX REGION.

THE GFS PUSHES THE BOUNDARY THROUGH THURSDAY NIGHT...MAINTAINING
POPS IN THE SE AS IT STALLS JUST TO THE SE OF THE FORECAST AREA
THROUGH FRIDAY. THE WETTER EURO IS MUCH SLOWER...STALLING THE
BOUNDARY OVER SERN ZONES INTO FRIDAY NIGHT WITH 300-700 ML CAPE
FORECAST S OF THE BOUNDARY FOR FRIDAY AFTERNOON AND EARLY EVENING.
THE SLOWER EURO POSTS AN ADDITIONAL 1-2 INCHES OF RAIN OVER SERN
ZONES FRIDAY AND STALLS THE BOUNDARY JUST TO OUR SE SATURDAY BEFORE
IT LIFTS OUT SATURDAY NIGHT. THE DIFFERENCE IN QPF OVER THE FORECAST
PERIOD IS NOTICEABLE TO SAY THE LEAST WITH 2-3 INCHES PAINTED BY THE
GFS ACROSS S/SE MS THROUGH SUNDAY AND 4-6 INCHES FORECAST BY THE
EURO FOR THE SAME PERIOD. OUR WET PERIOD IS FORECAST TO
CONTINUE...THE NEXT WARM FRONT LIFTING INLAND FROM THE NRN GULF BY
SUNDAY EVENING.

MEX MOS WAS GENERALLY FOLLOWED EXCEPT FOR SLIGHTLY HIGHER POPS FROM
THE GFS AVG ENSEMBLE FOR THURSDAY. ALSO INCREASED POPS OVER SERN
ZONES FOR FRIDAY IN CONSIDERATION OF A POSSIBLE SLOWER FRONTAL
PROGRESSION AND LOWERED MAX TEMPS SLIGHTLY FOR THAT AREAS FOR FRIDAY
FROM 70 DEGREES BACK INTO THE MID/UPPER 60S. /03/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE MORNING AND
EARLY AFTERNOON. INCREASING MID LEVEL CLOUDS WILL SPREAD FROM WEST
TO EAST ACROSS THE FORECAST AREA DURING THE AFTERNOON. AHEAD OF AN
APPROACHING COLD FRONT...RAIN AND A FEW STORMS WILL PRODUCE MVFR/IFR
RESTRICTIONS... MAINLY BETWEEN 18/21Z - 19/10Z(WITH TAF SITES
FURTHER NORTH AND WEST BEING IMPACTED BY 19/03Z AND FURTHER EAST AND
SOUTHEAST BEING IMPACTED LIKELY AFTER 19/06Z.) THE FRONT AND
INCLEMENT WEATHER WILL EXIT THE AREA EARLY TUESDAY AND BE FOLLOWED
QUICKLY BY A RETURN TO VFR CONDITIONS. /28/EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       63  44  57  33 /  39 100   5   4
MERIDIAN      63  48  61  29 /  18 100  11   4
VICKSBURG     66  40  58  35 /  67 100   4   4
HATTIESBURG   65  54  64  32 /  13 100  13   6
NATCHEZ       66  43  57  34 /  47 100   4   4
GREENVILLE    61  36  54  31 /  93 100   4   3
GREENWOOD     61  38  55  29 /  79 100   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR MSZ018-019-025-034-035-040-041.

LA...WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR LAZ007>009.

AR...WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR ARZ074-075.

&&

/
Hazardous weather outlook, Feb 17, 1:45 PM CST, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CST SUN FEB 17 2013

LAZ015-016-023>026-MSZ026>033-036>039-042>066-072>074-181945-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
145 PM CST SUN FEB 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE STORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AROUND
THURSDAY AS A POWERFUL SPRING-LIKE STORM SYSTEM IMPACTS THE AREA.
SOME UNCERTAINTY EXISTS REGARDING HOW MUCH INSTABILITY WILL BE
PRESENT ACROSS THE AREA WITH THIS SYSTEM. THEREFORE...RESIDENTS ARE
URGED TO STAY TUNED TO FUTURE FORECASTS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED FOR LATE THIS WEEK.

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-181945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
145 PM CST SUN FEB 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

WINDY CONDITIONS WILL DEVELOP MONDAY AS A STORM SYSTEM TAKES SHAPE
OVER THE PLAINS. SUSTAINED WINDS 20 TO 25 MPH ALONG WITH GUSTS 35 MPH
TO 40 MPH WILL BE POSSIBLE. A WIND ADVISORY MAY BE NEEDED FOR THIS
PERIOD. WINDS SHOULD DIMINISH BY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE STORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AROUND
THURSDAY AS A POWERFUL SPRING-LIKE STORM SYSTEM IMPACTS THE AREA.
SOME UNCERTAINTY EXISTS REGARDING HOW MUCH INSTABILITY WILL BE
PRESENT ACROSS THE AREA WITH THIS SYSTEM. THEREFORE...RESIDENTS ARE
URGED TO STAY TUNED TO FUTURE FORECASTS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED FOR LATE THIS WEEK.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

Nearby

Wind Advisories in Mississippi, 2013Wind Advisories in Louisiana, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.